# SDR M7K2008F00144

- Difficulty date: November 5, 2007
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N815MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4022
- Engine: Tmeca ARRIEL2B1
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Fitting
- Part number: 350A23422220
- Condition: Cracked
- Location: Tailboom
- Part time: 1,003 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FITTING FOUND CRACKED DURING POST FLIGHT INSP AND A NEW FITTING MATCH DRILLED AND INSTALLED.  THIS IS A COMMON DEFECT FOR THIS PART AND OCCURS MULTIPLE TIMES ON SOME AIRCRAFT AND NEVER ON OTHER AIRCRAFT FOR REASONS UNKNOWN.  SOME SHIMMING CAN BE REQUIRED AND MATCH DRILLING THE PART MUST BE DONE CAREFULLY.  IF THE INSTALLATION IS NOT DONE CAREFULLY THIS MAY BE A FACTOR IN CRACK DEVELOPMENT AS WELL.   (K)
